# SDR AALA2018051611002

- Difficulty date: April 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 59,099 hours, 15,442 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON LOUVERED PANEL LANDING CRACKED AT LOWER FORWARD END.  REPAIRED PYLON SKIN IAW EA 279811.
